01-14-2004, 09:01 AM #1
Reason for th blood squirts after pulling out needle?
Why is it that everyone time I shoot myself now blood squirts out as soon as I take the needle out. Been rotating between 6 different sites for the past 2 months and never had this problem before. Now my skin is like paper tissue. Does it have to due with a drop in bodyfat.
01-14-2004, 09:09 AM #2
uve went through a vein somehow.......if you will pull the skin tight to the side when you inject it will create layers trough which the pin will pass..if any blood escapes the vein..it will not escape the body...cause when you release the tightness of the skin it entrace holes from the pin will not be alligned.
01-14-2004, 09:15 AM #3
No worries, like bigdog said went tru a vein. It's gonna happen.
01-14-2004, 09:17 AM #4
what site did it happen at....delt? quad? etc
01-14-2004, 09:18 AM #5
Bro, you are putting something metal through yor body. Ofcourse blood is going to come out. It can be even worse if you hit a vein, or go through a vein, blood starts comin out like waterfalls. but a few drops is normal. notin 2 worry about
01-14-2004, 09:19 AM #6
01-14-2004, 09:33 AM #7
guys thanks for the all replies. Note I'm not getting excited or anything over a few drops of blood. I was just wondering if this is something normal as a result of thinner skin and less bodyfat. This isn't my first cycle or anything so I would know if I went through a vein or not, which I didn't. This just seemed a little odd since it happens with glute shoots, where a nice chunk of fat is at.
01-14-2004, 09:54 AM #8
im not low bf(see user handle) but if your asperating and not seing blood, your probably just nicking a vein.less bf= less space between veins maybe ? note,i am not a doctor, but i do play one occasionally, but your male.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)